Michael Christ


B.S. Harvey Mudd College, 1977

Ph.D. University of Chicago, 1982

Primary Research Area: 
Mathematical Analysis
Research Interests: 
Harmonic analysis, Partial differential equations, Complex analysis in several variables
Contact Information
809 Evans Hall
Office Hours: 
Tu 11:00-12:00
mchrist [at] berkeley [dot] edu
+1 (510) 642-2143
Selected Publications: 
  1. Christ, Michael and Xue, Qingying. Smoothness of extremizers of a convolution inequality, J. Math. Pures et Appl. 97 (2012), 120-141.
  2. Christ, Michael and Shao, Shuanglin. On the extremizers of an adjoint Fourier restriction inequality, Advances in Math. 230 (2012), 957-977.
  3. Bennett, Jonathan and Carbery, Anthony and Christ, Michael and Tao, Terence. Finite bounds in Holder-Brascamp-Lieb multilinear inequalities, Math. Res. Lett. 17 (2010), no. 4, 647–666.
  4. Christ, Michael. Power series solutions of a nonlinear Schroedinger equation, in Mathematical aspects of nonlinear dispersive equations, 131–155, Ann. of Math. Stud., 163, Princeton Univ. Press, Princeton, NJ, 2007.
  5. Christ, Michael and Fu, Siqi. Compactness for the Kohn Laplacian, magnetic Schroedinger operators, and the Aharonov-Bohm effect, Advances in Math. 197 (2005), no. 1, 1–40.